Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Changing insomnia meds Zana

Posted by raisinb on March 27, 2009, at 19:06:37

In reply to Re: Changing insomnia meds, posted by Zana on March 27, 2009, at 18:12:24

Just a caution, exercise can backfire in some people--it always does for me. The days I exercise hard are the days I get all jacked up and can't sleep at all (and it doesn't matter what time of day I do it, either).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:raisinb thread:887265
URL: http://www.dr-bob.org/babble/20090322/msgs/887312.html